Journal of the Mathematical Society of Japan

Micro-hyperbolic pseudo-differential operators I

Masaki KASHIWARA and Takahiro KAWAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 27, Number 3 (1975), 359-404.

Dates
First available: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240434485

Digital Object Identifier
doi:10.2969/jmsj/02730359

Mathematical Reviews number (MathSciNet)
MR0377998

Zentralblatt MATH identifier
0305.35066

Subjects
Primary: 58G15
Secondary: 14G05: Rational points 35S10: Initial value problems for pseudodifferential operators

Citation

KASHIWARA, Masaki; KAWAI, Takahiro. Micro-hyperbolic pseudo-differential operators I. Journal of the Mathematical Society of Japan 27 (1975), no. 3, 359--404. doi:10.2969/jmsj/02730359. http://projecteuclid.org/euclid.jmsj/1240434485.


Export citation